# SDR IPXA2015052789463

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 49,712 hours, 16,085 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, RECEIVED EICAS FLAP DISAGREE AND DISCREET LIGHT.  STATUS PAGE MSG T/E FLAP DRIVE OFF.  CANCELLED EMERGENCY AFTER FLAPS CORRECTED, REF FIM 27-51-00-815-839, PFM FSEU AND FSPM BITE TEST NORMAL.  NO FAULT FOUND IAW AMM 27-51-00-201 OPERATED FLAPS SEVERAL TIMES.  ALL CONDITIONS SATISFACTORY.  NO MSG ACFT CONDITION 
SATISFACTORY.
